# SDR 2006UALA01988

- Difficulty date: October 15, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N194UA
- Make and model: Boeing 747422
- Aircraft serial: 26892
- Aircraft time: 37,082 hours, 4,265 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78961
- Part serial: NA
- Condition: Inoperative
- Location: Seat 5f Aft
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 5F AFT EMERGENCY LIGHT IS INOP.  REPLACED LIGHT STRIP, OP CHECKED OK.
